# SDR SWAA2021071393693

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 47,339 hours, 26,761 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Condition: Damaged
- Location: 9th Stge Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACKS UNABLE TO MAINTAIN CABIN PRESSURISATION WITH IDLE THRUST @ FL280 ALTITUDE WARNING ; / [01] TROUBLESHOT & FOUND DAMAGED SENSE LINE FROM 9TH STAGE DUCT; CONNECTING TO HIGHSTAGE REGULATOR. REF SOPM 20-50-00. PERFORMED PACK CONFIDENCE CHECK MT 721-00-01 & EXCESSIVE CABIN PRESSURE LEAKAGE CHECK REF AMM 05-51-91. ALL CHECKS GOOD.
